Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Stomach pain, nausea, lightheadedness, discomfort, vomiting, loss of appetite. What is the reason?

I SIT DOWN ON MY RECLINER,TAKE A HALF HR NAP,AND WHEN I WAKE UP ,I AM SICK TO THE STOMACHLIKE LIGHT,LIGHT NAUSEA AND LIGHTHEADED.DO NOT FEEL LIKE EATING AND THIS DISCOMFRT CAN & WILL LASTFOR DAYS.LAST TIME I GOT PRETTY SICK TO THE STOMACH AND ULTIMATELY ENDED UP THROWING UP A YELLOW/GREENISH LIQUID,LOST APPETITE FOR 2 DAYS.NOW I AM AFRAID TO TAKE A NAP.PLEASE COMMENT.THANKS IN ADVANCE.
Asked On : Sun, 10 Nov 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
In my opinion these symptoms may be due to .
1 Hyper acidity or gastritis , as you stated that pain in stomach, lightheaded , nausea and slight discomfort.All these symptoms are an indication of acid reflex in stomach .Upper G I endoscopy will confirm the diagnosis.Avoid greasy , spicy , junk foods. It might also help avoid drinking or eating for 2 hours before you lie down.
2 Food allergy may be the next reason . When some type of food ingested it develops allergy and patient feel such type of symptoms.
3 Overeating may be the next reason. Sometimes excessive food develops nausea and vomiting.
In my opinion if such symptoms develops , take some type of antacid but if symptoms are severe , you may need drugs like proton pump inhibitors.
If symptoms reoccurs then consult a physician .
Good luck. Dr. HET
Answered: Sun, 10 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions